# SDR 2001UALA00230

- Difficulty date: March 10, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N343UA
- Make and model: Boeing 737322
- Aircraft serial: 24247
- Aircraft time: 38,514 hours, 20,826 cycles
- Engine: Ge CFM56*
- System (JASC): 2822 · Fuel Boost Pump
- Part: O-Ring
- Condition: Leaking
- Location: Jet Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL WAS NOTICED LEAKING FROM THE TOP OF THE LEFT WING.  *S/D*  FOUND FUEL LEAKING FROM LEADING EDGE SPAR INBOARD OF NR 2 ENG.  REPLACED O-RING ON LOWER JET PUMP.  NO LEAKS WITH BOOST PUMPS PRESSURIZED.
